By Topic

MDR codes over Zk

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dougherty, S.T. ; Dept. of Math., Scranton Univ., PA, USA ; Shiromoto, K.

In this correspondence, we study maximum distance with respect to rank (MDR) codes over the ring Zk. We generalize the construction of Bose-Chaudhuri-Hocquenghem (BCH) and Reed-Solomon codes and apply the generalized Chinese remainder theorem to construct codes

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 1 )